MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA ANTE-FLO

VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA ANTE-FLO
Catalog Number 734028/10ADP
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No known impact or consequence to patient: no reported significant delay to procedure, patient consequence or harm.Bleeding was halted with application of suture and patient reported as stable post op.Material integrity problem.Material puncture / hole : reported as leakage from hole in the body of the graft.Historical data analysis: a 5-year review of previous gelweave complaints for hole in the graft was carried out and gave an occurrence rate of 0.003%.Analysis of production records: review of retained qc, manufacturing and physical testing records performed: a review of retained qc and manufacturing records showed that this batch was manufactured to specification with no issues raised.A review of the graft base material physical tests showed all testing met acceptance criteria.Base material porosity tests and finished product porosity tests were all within specification with no issues highlighted.Device not accessible for testing: device remains implanted in patient and will not be returned for testing.No device problem found: review of product batch records showed no issue with the manufacture of this batch.Cause not established - cause of the leakage could not be established from review of qc and manufacturing records.Vascutek ltd.Is submitting this report as an initial/final report.No further information available and no investigation is possible as device remains implanted.Vascutek ltd.Now considers this complaint closed however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
The event was reported as follows: when the physician was anastomosing the distal end of the graft, the physician observed that the graft had a hole which was much bigger than a pin hole.The physician sutured the hole.The procedure was successfully completed.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VALSALVA ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key9254300
Report Number9612515-2019-00026
Device Sequence Number11412914
Product Code DSY
UDI-Device Identifier05037881121031
UDI-Public05037881121031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
Report Date (Section F) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number734028/10ADP
Device Lot Number17299171 1042
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/02/2019
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer10/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;